# SDR SWAA2024080521393

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,532 hours, 16,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD BULLNOSE EMERGENCY LIGHT LENS COVER MISSING. NOTE: EMERGENCY LIGHT STILL WORKS.<[01] OKAY TO CONTINUE PER MEL 25-10-01 SP1B NOTE: IN THE CEILING ROW 2DEF;[02] INSTALLED NEW EMERGENCY LIGHT LENS COVER PER SIP THIS CLEARS MEL 25-10-01 SP1B PULLED
